Research Papers

Title Journal Authors Project Name Date Published
Arthur packets and Adams-Barbasch-Vogan packets for p-adic groups, 1: Background and Conjectures arXiv:1705.01885 [math.RT] Clifton Cunningham, Andrew Fiori, James Mracek, Ahmed Moussaoui, Bin Xu Voganish: A geometric approach to Arthur packets for p-adic groups Friday, May 5, 2017
Commutative character sheaves and geometric types for supercuspidal representations arXiv:1605.08820 [math.AG] Clifton Cunningham and David Roe Geometrization of quasicharacters and applications Friday, May 12, 2017
Lifts of Hilbert modular forms and application to modularity of abelian varieties arXiv:1705.03054 [math.NT] Clifton Cunningham and Lassina Dembele Lifts of Hilbert modular forms and application to a conjecture of Gross Monday, May 8, 2017
Elliptic curves, random matrices and orbital integrals Pacific Journal of Mathematics 286 (2017), no. 1, 1–24 Jeffrey Achter and Julia Gordon Isogeny classes of Abelian varieties Sunday, January 1, 2017
From the function-sheaf dictionary to quasicharacters of p-adic tori Journal of the Institute of Jussieu, FirstView 4 (2016), pp. 1 - 37 Clifton Cunningham and David Roe Geometrization of quasicharacters and applications Friday, January 1, 2016
A note on L-packets and Abelian varieties over local fields Pacific Journal of Mathematics vol 273 (2015) no. 2, pp. 395--412 Jeffrey Achter and Clifton Cunningham Abelian varieties and GSpin automorphic representations Sunday, February 1, 2015
Geometrization of continuous characters of $\mathbb{Z}_p^\times$ Pacific Journal of Mathematics, vol 261 no.1, pp. 95--99 Clifton Cunningham and Masoud Kamgarpour Geometrization of quasicharacters and applications Tuesday, January 1, 2013
Isogeny Classes of Hilbert–Blumenthal Abelian Varieties over Finite Fields The Journal of Number Theory, 92 no. 2, pp. 272–303 Clifton Cunningham and Jeffrey Achter Isogeny classes of Abelian varieties Tuesday, January 1, 2002